# SDR SWAA2023020387493

- Difficulty date: January 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UPPER SURFACE DELAMINATED.<[01] CORRECTED FAULT NAME FROM L/H ELEVATOR UPPER SURFACE PAINT DETERIORATED. TO -L/H ELEVATOR UPPER SURFACE DELAMINATED. PER TELECOM WITH JAMES DEWITT E23117. REMOVED AND REPLACED L/H ELEVATOR IAW AMM 27-31-11. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.;[22] RII: INSPECTED WORK PERFORMED IN CORRECTIVE ACTION #21. SAMUEL SMITH (TECHNICIAN); 26-JAN-2023 17:08 UTC REMOVED AND REPLACED L/H ELEVATOR IAW AMM 27-31-11. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS. REFER TO WO - 44050875 AND TTG8Q00H1LBL FOR A/C 8660 FUNCTIONAL TEST FLIGHT.
